Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have copd and they recently added another inhalant. After

I have copd and they recently added another inhalant. After that I was having Black stools and throwing up a lot. Today so far I haven't. Friday night my feet and ankles are really swollen. One foot has partial back and blue on the top. Should I use a ice pack.
Wed, 30 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am to see my internist shortly. I recently had a pulmonary function test and improved. My Doctor placed me on a steroid inhaler recently as a trial but in 30 days got no noticeable improvement. I have a mild COPD and was also given an albuterol inhaler which I used after the steroid and was able to clear a little orning congestion. I have never needed a rescue inhaler and wondered if a tablet (likely 2 mg) since I am 75 or a nebulizer would possibly be a better (and far cheaper) option. I have no cardiac issues to worry about, though I am a well controlled type 2 diabetic.

doctor1 MD

Hi I quit smoking 7 months ago but I always borrow cigarettes from friends after while I got dry cough or better to say irritated cough very itching cough so took lots of coughing medicine didn t go away so the doctor give me allergies nasal for few months but still cough didn t go away so just few weeks ago I took inhaler once a day after 5 day cough less but I do have shortage of breeds and to get it out I do have inhaler too which I do few times a day however I know I have C o p d but the medicine dosnt help much ther are so many things to say but what is inching dry cough another thing with c o p dhow long can exercise on trad mill I want to find out the stage of my c o p d and other factors I will be greatly thankful if you let me know

doctor1 MD

I ve recently (2 weeks ago) had a COPD exacerbation, for which my doctor gave me another inhaler (Breo), to go along with my Spiriva and Proventil (90 mcg). Today I see that my feet are swollen. Do I need to do anything immediately, or just report this to my doctor next week?

Loading Online Doctors....